RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1957, Volume 12, Issue 5(77)  


Regular degeneration and boundary layer for linear differential equations with small parameter
M. I. Vishik, L. A. Lyusternik
3
The method of finite differences in the theory of partial differential equations
O. A. Ladyzhenskaya
123
Monte Carlo methods for the iteration of linear operators
J. H. Curtiss
149

Scientific notes and problems
Elementary proof of the essentiality of the identical mapping of a simplex
P. S. Aleksandrov, B. A. Pasynkov
175
Groups allowing arbitrary permutation of the factors of their composition series
S. D. Berman, V. V. Lyubimov
181
On an elementary method of solving certain boundary problems in the theory of holomorphic functions and certain singular integral equations connected with them
A. V. Bitsadze
185
On problems of Frommer differentiation
R. È. Vinograd, D. M. Grobman
191
On the Cauchy problem for hyperbolic linear systems
B. A. Vostretsov
197
The Dirichlet problem for the equation $\Delta U+\dfrac{4n(n+1)}{(1+x^2+y^2)^2}U=0$
M. P. Ganin
205
On the Dirichlet problem for elliptic equations with a small parameter in the highest derivatives
J. Kopáček
211
On summation of double Fourier series of functions of two variables
I. V. Matveev
221
On a property of nuclear spaces
D. A. Raikov
231
On the equations of Kolmogorov
I. D. Cherkasov
237
Characterization of the dimension of metric spaces by continuous mappings into Euclidean spaces
M. L. Shersnev
245

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
249

Mathematical Events in the USSR
Research Seminar of Department of Algebra of Moscow University
A. G. Kurosh, L. A. Skornyakov
261

Letters to the Editor
Letter to Editor
G. E. Shilov
270
Errata
270
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019